Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 40, NWS Midland/Odessa, TX

May 9, 2016Howard County, Mitchell County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 9, 2016, 3:37 AM CDT for Howard County, Mitchell County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2016, 3:37 AM CDT (08:37 UTC)
Expired
May 9, 2016, 4:30 AM CDT
In force
53 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Howard County, TX, Mitchell County, TX

The radar

The San Angelo radar (KSJT), 109 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 8.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3370 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

925 
WUUS54 KMAF 090837
SVRMAF
TXC227-335-090930-
/O.NEW.KMAF.SV.W.0040.160509T0837Z-160509T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
337 AM CDT MON MAY 9 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HOWARD COUNTY IN WESTERN TEXAS...
  MITCHELL COUNTY IN WESTERN TEXAS...

* UNTIL 430 AM CDT

* AT 337 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
  COAHOMA...OR 13 MILES SOUTHEAST OF BIG SPRING...MOVING NORTHEAST AT
  55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COLORADO CITY...CHINA GROVE...VALLEY VIEW...LORAINE...WESTBROOK...
  COLORADO CITY AIRPORT...CHAMPION CREEK RESERVOIR...BUFORD...LAKE
  COLORADO CITY...LAKE COLORADO CITY STATE PARK AND US-
  84 NEAR THE NOLAN-FISHER COUNTY LINE.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 197 AND 228.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3224 10067 3208 10113 3209 10134 3219 10140
      3253 10086 3253 10066
TIME...MOT...LOC 0837Z 239DEG 48KT 3216 10127 

HAIL...1.00IN
WIND...60MPH
 
$$

33
2 follow-up statements
770 
WWUS54 KMAF 090908
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
408 AM CDT MON MAY 9 2016

TXC227-335-090930-
/O.CON.KMAF.SV.W.0040.000000T0000Z-160509T0930Z/
HOWARD TX-MITCHELL TX-
408 AM CDT MON MAY 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR SOUTHEASTERN HOWARD AND MITCHELL COUNTIES...

AT 408 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COLORADO
CITY...MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COLORADO CITY...CHINA GROVE...VALLEY VIEW...LORAINE...WESTBROOK...COLORADO
CITY AIRPORT...CHAMPION CREEK RESERVOIR...BUFORD...LAKE COLORADO CITY...
LAKE COLORADO CITY STATE PARK AND US-84 NEAR THE NOLAN-
FISHER COUNTY LINE.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 197 AND 228.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3224 10067 3208 10113 3209 10134 3219 10140
      3253 10086 3253 10066
TIME...MOT...LOC 0908Z 239DEG 48KT 3237 10085 

HAIL...1.00IN
WIND...60MPH
 
$$

33
201 
WWUS54 KMAF 090927
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
427 AM CDT MON MAY 9 2016

TXC227-335-090937-
/O.EXP.KMAF.SV.W.0040.000000T0000Z-160509T0930Z/
HOWARD TX-MITCHELL TX-
427 AM CDT MON MAY 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWARD AND
MITCHELL COUNTIES WILL EXPIRE AT 430 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

LAT...LON 3224 10067 3208 10113 3209 10134 3219 10140
      3253 10086 3253 10066
TIME...MOT...LOC 0923Z 239DEG 48KT 3237 10085 

$$

33

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:20 AM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, May 9, 12:20 AM CDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1220 AM CDT MON MAY 9 2016

.DISCUSSION...

Please see the 06Z aviation discussion below.

&&

.AVIATION...

The dryline has retreated west this evening, with southeasterly
winds affecting MAF, FST, INK, and PEQ. While there could be some
thunderstorms tonight, mainly for INK, MAF, and FST, have not
included mention given low probability, and will continue to
monitor radar trends and amend if necessary. Primary threats with
storms would be gusty downburst winds and hail. The dryline will
push east by 12Z, with gusty west winds developing at all
terminals by late morning. Gusts to 25-30KT are possible through
the afternoon, with decreasing wind speeds expected after sunset.

&&

.PREV DISCUSSION... /issued 145 PM CDT SUN MAY 8 2016/

DISCUSSION...

A dryline is mixing eastward over the forecast area this afternoon
due to southwesterly winds ahead of an upper low centered over the
central Rockies.  Progs are taking the dryline to the eastern fringe
of the forecast area by late this afternoon, but it will trail
southwestward across the Lower Trans Pecos and perhaps the Big Bend
region.  We could see widely scattered thunderstorms develop along
the dryline this afternoon, although mid level support still appears
lacking as in the previous couple of days.  However, the base of the
upper low will move over the region tonight, with height falls
aiding the dryline backing to near the New Mexico stateline this
evening, before pushing back eastward late tonight.  There could be
thunderstorm development on the retreating dryline since it appears
we may actually have some mid level support for storms to develop.
Any storms that develop this afternoon or tonight could be severe
considering there will be plenty of instability along and east of
the dryline, mi level lapse rates will be steep, and convection will
be organized due to shear on the order of 50-60kt.

The dryline will blow east of the region Monday with gusty west
winds affecting the entire forecast area.  Thunderstorms will not be
possible on Monday, but fire weather will still be a concern.
Temperatures will be slightly above normal Monday afternoon, but
will rise well above normal Tuesday and Wednesday under westerly
flow aloft.  An upper trough traversing the northern/central U.S.
Plains through midweek could send a cold front into the area by
Thursday and cool temperatures near or below normal, in addition to
bringing a chance of rain.  Will keep the PoPs going Wednesday
night and Thursday, but these will hinge upon an MCS forming
northwest of here and dropping along the frontal boundary into the
area.  Although there is decent model agreement for this to occur,
we will see if it holds up in the next few days.  Temperatures will
rebound above normal Friday and into next weekend.  Models indicate
a dirty upper ridge taking up residence over the region Friday
through next weekend with dryline thunderstorms possible each day.
Therefore, will continue to mention at least slight chances of
thunderstorms, but later shifts will definitely have to refine the
locations.

FIRE WEATHER...

A broad upper trough is beginning to move over the region today with
strong winds at the base of the trough mixing downward toward the
surface.  Winds today will be at least 20 mph across most of the
area with the strongest winds occurring across the higher
elevations, southeast New Mexico plains, and the northern Permian
Basin.  Minimum RH values this afternoon will be at or below 15
percent along and west of a line from Fort Stockton to central parts
of the Permian Basin.  A dryline is expected across the eastern
Permian Basin and Lower Trans Pecos this afternoon and evening with
thunderstorms forming along this line.  Areas to the west of this
line are expected to stay dry, but some weak showers and
thunderstorms may develop as far back as Presidio and the Davis
Mountains. A Red Flag Warning is in effect through early this
evening for the western Permian Basin, southeast New Mexico plains,
the Guadalupe Mountains, the Van Horn Highway 54 Corridor, Reeves
County and the Upper Trans Pecos, the Davis/Apache Mountains, and
the Marfa Plateau.

On Monday, the dryline is expected to push east of the CWA with
almost all areas experiencing minimum RH values of 15 percent or
less.  20 foot wind speeds are expected to be 20 mph or more across
areas generally north and west of the Lower Trans Pecos.  Due to
these conditions, a Fire Weather Watch remains in effect for Monday
afternoon and early evening for the western Permian Basin, southeast
New Mexico plains, the Guadalupe Mountains, the Van Horn Highway 54
Corridor, Reeves County and the Upper Trans Pecos, the
Davis/Apache Mountains, and the Marfa Plateau.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     87  60  95  66 /   0   0   0   0
Carlsbad                       86  56  92  57 /   0   0   0   0
Dryden                         94  62  98  66 /   0   0   0  10
Fort Stockton                  87  59  94  61 /   0   0   0   0
Guadalupe Pass                 76  57  82  60 /   0   0   0   0
Hobbs                          83  56  89  56 /   0   0   0   0
Marfa                          79  44  85  47 /   0   0   0   0
Midland Intl Airport           87  60  94  63 /   0   0   0   0
Odessa                         87  62  94  64 /   0   0   0   0
Wink                           89  56  95  58 /   0   0   0   0

&&

.MAF Watches/Warnings/Advisories...
NM...Fire Weather Watch from 11 AM MDT Monday through Monday evening
     for Guadalupe Mountains-Southeast Plains.

TX...Fire Weather Watch from noon CDT /11 AM MDT/ today through this
     evening for Andrews-Davis/Apache Mountains Area-Ector-
     Gaines-Guadalupe Mountains-Loving-Marfa Plateau-Reeves
     County and Upper Trans Pecos-Van Horn and Highway 54
     Corridor-Ward-Winkler.

&&
Hazardous weather outlook, May 8, 12:23 PM CDT, 15 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1223 PM CDT SUN MAY 8 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-091730-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1223 PM CDT SUN MAY 8 2016 /1123 AM MDT SUN MAY 8 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORM CHANCES WILL SHIFT TO THE EASTERN PERMIAN BASIN AND
LOWER TRANS PECOS THIS AFTERNOON THROUGH TONIGHT. SOME STORMS
COULD BE STRONG TO SEVERE...CAPABLE OF PRODUCING LARGE
HAIL...GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY
RAINFALL. ALSO HIGH BASED STORMS WILL BE POSSIBLE FARTHER WEST
INTO THE ALPINE...MARATHON...AND MARFA AREAS THAT BE RESULT IN A
FEW DRY LIGHTNING STRIKES AND GUSTY DOWNBURST WINDS.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY WEST OF A
LINE FROM NEAR SEMINOLE TO MARFA. A RED FLAG WARNING IS IN EFFECT.

ALSO HIGH WINDS ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS TODAY
WITH GUSTS TO AROUND 60 MPH THROUGH THE PASS AND IN EXPOSED
HIGHER ELEVATIONS. A HIGH WIND WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY TO DEVELOP AGAIN ON
MONDAY ALONG AND WEST OF A LINE FROM NEAR SEMINOLE TO MARFA. A
FIRE WEATHER WATCH IS IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BEGINNING LATE THIS AFTERNOON
ACROSS THE EASTERN PERMIAN BASIN AND LOWER TRANS PECOS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 9, 1:52 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
152 AM CDT MON MAY 9 2016

TXZ053-090730-
MITCHELL TX-
152 AM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MITCHELL COUNTY
UNTIL 230 AM CDT...

AT 151 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF SILVER...OR 17 MILES SOUTHEAST OF COLORADO CITY...
MOVING NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
MITCHELL COUNTY.

LAT...LON 3209 10115 3238 10067 3222 10067 3222 10066
      3209 10067
TIME...MOT...LOC 0651Z 240DEG 49KT 3220 10070

33
Special weather statement, May 9, 2:34 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
234 AM CDT MON MAY 9 2016

TXZ053-090815-
MITCHELL TX-
234 AM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MITCHELL COUNTY
UNTIL 315 AM CDT...

AT 233 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES NORTH OF STERLING CITY...MOVING NORTHEAST AT 50 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CHAMPION CREEK RESERVOIR AND I-20 NEAR THE NOLAN-MITCHELL COUNTY
LINE.

THIS INCLUDES INTERSTATE 20 NEAR MILE MARKER 228.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3209 10114 3242 10066 3209 10067
TIME...MOT...LOC 0733Z 239DEG 45KT 3207 10102

84
Special weather statement, May 9, 2:45 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
245 AM CDT MON MAY 9 2016

TXZ047-048-052-053-090830-
MITCHELL TX-HOWARD TX-BORDEN TX-SCURRY TX-
245 AM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BORDEN...
NORTHEASTERN HOWARD...SOUTHWESTERN SCURRY AND NORTHERN MITCHELL
COUNTIES UNTIL 330 AM CDT...

AT 244 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LUTHER...OR 12 MILES NORTH OF BIG SPRING...MOVING EAST AT 50 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SNYDER...COLORADO CITY...CHINA GROVE...CUTHBERT...DUNN...KNAPP...J B THOMAS
RESERVOIR...COLORADO CITY AIRPORT...WINSTON FIELD...IRA...LAKE J B
THOMAS...VINCENT...LUTHER AND BUFORD.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 216 AND 217.

LAT...LON 3242 10077 3233 10150 3252 10156 3273 10084
TIME...MOT...LOC 0744Z 252DEG 42KT 3242 10143

84
Special weather statement, May 9, 3:07 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
307 AM CDT MON MAY 9 2016

TXZ052-053-090845-
MITCHELL TX-HOWARD TX-
307 AM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOWARD AND NORTHWESTERN
MITCHELL COUNTIES UNTIL 345 AM CDT...

AT 306 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BIG SPRING MCMAHON-WRINKLE AIRPARK...OR 7 MILES WEST OF BIG SPRING...
MOVING EAST AT 50 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BIG SPRING...COAHOMA...MIDWAY IN HOWARD COUNTY...SAND SPRINGS...FAIRVIEW
IN MITCHELL COUNTY AND BIG SPRING MCMAHON-WRINKLE AIRPARK.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 171 AND 206.

LAT...LON 3221 10166 3235 10169 3252 10106 3224 10100
TIME...MOT...LOC 0806Z 254DEG 46KT 3228 10159

84

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:18 PM CDTSpecial Weather StatementMAFReagan42 min
May 8, 8:37 PM CDTAreal Flood AdvisoryMAFReagan113 min
May 9, 1:52 AM CDTSpecial Weather StatementMAFMitchell38 min
May 9, 2:34 AM CDTSpecial Weather StatementMAFMitchell41 min
May 9, 2:45 AM CDTSpecial Weather StatementMAFScurry45 min
May 9, 3:07 AM CDTSpecial Weather StatementMAFHoward38 min
May 9, 3:21 AM CDTSevere Thunderstorm WarningMAFHoward, Mitchell, Scurry39 min
May 9, 3:57 AM CDTRed Flag WarningMAFAndrews, Ector, Gaines, Loving, Ward, Winkler18 hr
May 9, 4:35 AM CDTSpecial Weather StatementMAFMitchell25 min
May 9, 12:30 PM CDTHigh Wind WarningMAF10 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.